MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that the device has a boot up failure.It is unknown if the unit was in patient use at the time of the reported issue.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
It was reported there was no patient involvement at the time the issue was discovered, as the device was in storage.A manufacturer's field service engineer (fse) was dispatched to the site and confirmed the reported problem.The fse powered the unit on and noticed multiple diagnostic codes related to voltage "111b" check vent: 35 v supply failed; "1127" check vent: ovp circuit failed; and "1118" 5 v supply failed.The motor controller (mc) was not reporting as installed.The fse perform the required performance verification tests as required from the service manual, relating to power and the mc not showing up.The fse replaced the original power management (pm) pcba with a replacement and powered up the unit.The ventilator failed with the same codes.At this time the customer stated they would take over and complete the repair.The fse removed the new pm pcba and installed the original pm pcba back into the unit.The customer reported that they replaced the mc pcba and the unit powered on without a failure and resolved the reported problem.The device was returned to service.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19320713
Report Number2518422-2024-28268
Device Sequence Number7577402
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public00884838025738
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/26/2024
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown